COMMUNICATIONS IN ALGEBRA® Volume 32, Number 8, 2004

全文

(1)

COMMUNICATIONS IN ALGEBRA®

Volume 32, Number 8, 2004

CONTENTS

Automorphism Groups of Plane Curves 2885 M. J. Bradley and H. J. D 'Souza

Semilatticc Pseudo-complements on Semigroups 2895 M. Jackson and T. Stokes

On Characteristic Modules of Graded Quasi-hereditary Algebras 2919 B. Zhu

On Classes of E-lnversive Semigroups and Semigroups Whose Idem-

potents Form a Subsemigroup 2929 B. Weipoltshammer

Tiling the (M2, 1)-De Bruijn Graph with n Coassociative Coalgebras 2949 P. Leroux

On Smooth Power-Alternative Loops 2969 R. Carrillo-Cataldn and L. Sabinina

On Lie Ideals and Generalized (0, ^-Derivations in Prime Rings 2977 M. Ashraf, A. AH, and S. AH

^-Gradations of Classical Affine Lie Algebras and Kac Parameters 2987 T. Sikic

On the Number of Nilpotents in the Partial Symmetric Semigroup 3017 A. Laradji and A. Umar

On the Stratification of Nested Hilbert Schemes 3025 J. A. Geertsen and A. Hirschowitz

Anneaux dc Bhargava 3043 J. Yeramian

Extensions of Unit I-Stable Range 3071 H. Chen

Growth of Positive Words in Thompson's Group F 3087 J. Burillo

When Is (K+I,K\yx,..., j>,l) a M o r i P a i r ? 3 0 9 5

S. Visweswaran

(continued on inside back cover)

(2)

COMMUNICATIONS IN ALGEBRA®, 32(8), 2004

Contents Continued

Local-Global Properties for Semistar Operations 3111 M. Fontana, P. Jara, and E. Santos

Insertion Scheme for the Classical Lie Algebras 3139 J.-A. KimandD.-U. Shin

On the Surjectivity of Localization Maps for Galois Cohomology of

Unipotent Algebraic Groups Over Fields 3169 N. Q. Thdn'g and N. D. Tan

On Involutions Which Generate Mathieu Groups M^ and M) 2 3179 N. Chigira

Symmetric Reductions 3189 L J. RatliffJr. and D. E. Rush

Special Properties of Rings of Generalized Power Series 32J5 Z. Liu

On Units of Group Algebras of 2-Groups of Maximal Class 3227 Zv. Balogh and A. Bovdi

Morita Invariance and Maximal Left Quotient Rings 3247 G. Aranda Pino, M. A. Gomez Lozano, and M. Siles Molina

On Certain Closed Normal Subgroups of Free Profinite Groups of

Countably Infinite Rank 3257 S. Ohtani

On the Finite Group with the Index of Maximal Subgroups of the

Monster 3263 X. Li

Quasi L3-Filiform Lie Algebras 3281 B. Ren and D. Meng

數據

Updating...

參考文獻

Updating...

相關主題 :